# SDR CALA2017121304427

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55222
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6498) CORROSION AT 2R DOOR BOX BEAM, STATION 720-740 RBL 62 MULTIPLE PLACES, STICKER 20-147 REMOVED AND REPLACEMENT WILL BE INSTALLED ON NR 0006870 BOX BEAM STA 720-740 RBL 62.
